# SDR IXXA20210207301

- Difficulty date: January 14, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767338
- Aircraft serial: 24875
- Aircraft time: 103,208 hours, 22,369 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175T20013
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEFT SIDE SKIN PANEL WAS DELAMINATED BEYOND SRM LIMITS. REMOVED AND REPLACED CORE AND INNER SKIN AND REPAIRED PER AMES ENGINEERING DOCUMENT 47447REA02 REV IR AND APPROVED BY DERT-710167-SW ON 8110-3 DATED 1-19-21.
